# SDR MYWA120004

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,938 hours, 24,644 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: INFO:  NR 1 ENG HUNG START CROSS BLEED SECOND ATTEMPT OK.  PERFORMED 2 SUCCESSFUL ENGINE START WITH APU AS PER AMM 71-0-00 NO HUNG START WAS NOTED STARTING OPERATION ARE WITHIN LIMITS 1ST AT 70 SECONDS 2ND AT 60 AS PER AMM 71-00-00 PAGE 255 ALL READING WERE NORMAL OR NR 1 ENG.
